# SDR AALA202404308556

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 42,068 hours, 17,526 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Part number: 8221604102
- Part serial: 17PT11
- Condition: Faulty
- Location: Flt Controls
- Part time: 42,068 hours, 17,526 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON CAT-3 APPROACH GOT AN APPROACH WARNING IN HUD AND ON HAP PANEL, UNABLE TO SELECT A HEADING ON FMA GOT A PWS FAIL ON BOTH NAV DISPLAY AFTER LEVEL OFF, CONFIGURATION HORN SOUND WITH NO LIGHTS TO INDICATE A CONFIGURATION ISSUE. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT OKC. FOUND FCC " A" FAULT 22-11301. REMOVE AND REPLACED FCC-A AND GROUND TEST GOOD. PER AMM 22-11-33-400-801.
